# SDR SWAA2024100745504

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N8849Q
- Make and model: Boeing 737-8
- Aircraft serial: 67826
- Aircraft time: 5,354 hours, 2,952 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Overserviced
- Location: Nr 2 Generator
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 GEN DRIVE LIGHT ILLUMINATED IN FLIGHT IDG OIL SMELLS BURNT - WAS OVERSERVICED<[01] OK TO CONTINUE PER MEL 24-11-01 SP1;[02] R&R #2 IDG REF AMM 24-11-11. OPS CHECCK GOOD.
